LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Is this a reaction to bicillin?

 - UBBFriend: Email this page to someone!    
Author Topic: Is this a reaction to bicillin?
DanP
LymeNet Contributor
Member # 7501

Icon 1 posted      Profile for DanP     Send New Private Message       Edit/Delete Post   Reply With Quote 
Have had 3 weekly injections in each rump, getting 4th Thursday
Every night I wake every hour or so with significant tightness and pain in lower back

I stretch like a cat does but little relief forthcoming
The trend was there already but I notice since the bicillin started that this is intensifying every day

I'm not getting mivh sleep and it feels like my muscles are shutting down, fear of ALS symptoms

Am also havin GI symptoms, acid indigestion, GI gas but not much passing of gas, reflux

Oh, and it's not hard or surprising to have a sheen of sweat with very little exertion....

And get breathless too with climbing stairs, etc

( funny but one of the symptoms I have is reminiscent of where my lume event began, in France, 30 years ago, all across the lower back, intense pain, I thought it was the knapsack, and all the walking)

Posts: 274 | From NY | Registered: Jun 2005  |  IP: Logged | Report this post to a Moderator
Ellen101
Frequent Contributor (1K+ posts)
Member # 35432

Icon 1 posted      Profile for Ellen101     Send New Private Message       Edit/Delete Post   Reply With Quote 
It very well could be. I initially felt better while using bicillin and then started to feel worse. I know for me shots in the rump area were definitely aggravating my symptoms of back and hip pain. It took along time to recover from it. The nerves are all connected.

The stomach issues could definitely be connected as well. All of this should be run by your LLMD, especially the breathlessness to be sure you are not having a reaction to the med which is now building in your system.

Posts: 1747 | From United States | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.